MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC UNIVERSAL PATCH; DETECTOR AND ALARM, ARRHYTHMIA

BRAEMAR MANUFACTURING, LLC UNIVERSAL PATCH; DETECTOR AND ALARM, ARRHYTHMIA
Model Number 02-01609
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Blister (4537)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient's parent reported that on the first day of wearing the holter monitor the patient was experiencing discomfort.On the second day tiny red dots were noted on the patient's skin.By the third day the patient was in pain and there was a large mark/gash that looked like burns.The patient's parent removed the device and later noticed lumps and a developing rash that required several urgent care runs and a trip to the emergency room (er).The patient was treated for a staph infection and was prescribed two types of antibiotics, one topical and anti fungal which was oral for three months.The patient is no longer on service.The patient has a history of eczema.
 
Additional Manufacturer Narrative
It was reported that the patient was experiencing discomfort due to the device overheating and potentially burning them.The device was not returned.The reported adverse event is confirmed through the need for a prescription.The reported malfunction could not be confirmed as the device was not provided for evaluation, therefore investigation results are inconclusive.A definitive root cause could not be determined.

Brand Name
UNIVERSAL PATCH
Common Device Name
DETECTOR AND ALARM, ARRHYTHMIA
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key17427612
Report Number2133409-2023-00042
Device Sequence Number12651394
Product Code DSI
UDI-Device IdentifierB146EP2510
UDI-Public+B146EP2510/$$+75088657
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number02-01609
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2023
Supplement Date Received by Manufacturer03/06/2024
Not provided
Initial Report FDA Received Date07/31/2023
Supplement Report FDA Received Date03/07/2024
10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age4 YR
Patient SexMale